MathSciNet Relay Station
MathSciNet bibliographic data
MR2452284 39A11 (39A10)
Wang, Peiguang; Tian, Shuhuan; Wu, Yonghong Monotone iterative method for first-order functional difference equations with nonlinear boundary value conditions. Appl. Math. Comput. 203 (2008), no. 1, 266–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement